MathSciNet Relay Station
MathSciNet bibliographic data
MR921973 (89b:20045) 20D08
Ryba, A. J. E. A new construction of the O'Nan simple group. J. Algebra 112 (1988), no. 1, 173–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement